Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the centralizer of a regular, semi-simple, stable conjugacy class
HTML articles powered by AMS MathViewer

by Benedict H. Gross
Represent. Theory 9 (2005), 287-296
Published electronically: April 8, 2005


We describe the isomorphism class of the torus centralizing a regular, semi-simple, stable conjugacy class in a simply-connected, semi-simple group.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G15
  • Retrieve articles in all journals with MSC (2000): 20G15
Bibliographic Information
  • Benedict H. Gross
  • Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138
  • MR Author ID: 77400
  • Email:
  • Received by editor(s): August 31, 2004
  • Published electronically: April 8, 2005
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 9 (2005), 287-296
  • MSC (2000): Primary 20G15
  • DOI:
  • MathSciNet review: 2133761